Alert archive / Washington / Special Weather Statements in 2023
Special Weather Statement, NWS Spokane, WA
NWS Spokane, WA issued this special weather statement at Jul 10, 2023, 12:21 PM PDT for Whitman County, Washington. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2023, 12:21 PM PDT (19:21 UTC)
- Expired
- Jul 10, 2023, 12:45 PM PDT
- In force
- 24 min
- Issued by
- NWS Spokane, WA
- Hail
- 0.00 in
- Wind
- 50
County Whitman County, WA
The radar
The Spokane radar (KOTX), 83 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 7.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -292 J/kg
- Mixed-layer LCL
- 2974 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
021
WWUS86 KOTX 101921
SPSOTX
Special Weather Statement
National Weather Service Spokane WA
1221 PM PDT Mon Jul 10 2023
IDZ003-004-WAZ032-033-101945-
Central Panhandle Mountains ID-Idaho Palouse ID-
Washington Palouse WA-Lower Garfield and Asotin Counties WA-
1221 PM PDT Mon Jul 10 2023
...Strong thunderstorms will impact portions of northwestern Latah,
southwestern Benewah, northern Garfield, eastern Whitman and
southeastern Spokane Counties through 1245 PM PDT...
At 1221 PM PDT, Doppler radar was tracking strong thunderstorms along
a line extending from 20 miles south of Cheney to Colfax to near
Pomeroy. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pullman, Moscow, Colfax, Palouse, Tekoa, Garfield, Albion, Rosalia,
St. John, Oakesdale, Malden, Latah, Farmington, Princeton, Steptoe,
Belmont, Diamond, Almota, Mayview, and Thornton.
This includes the following highways...
U.S. Highway 95 in Idaho between mile markers 350 and 368.
U.S. Highway 12 in Washington between mile markers 393 and 395.
U.S. Highway 195 in Washington between mile markers 9 and 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4732 11699 4698 11688 4655 11715 4648 11781
4688 11753 4724 11764
TIME...MOT...LOC 1921Z 255DEG 25KT 4721 11746 4690 11736 4653 11754
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
FewkesWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this special weather statement went out at Jul 10, 10:44 AM PDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 10, 10:44 AM PDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1044 AM PDT Mon Jul 10 2023
.SYNOPSIS...
The arrival of a cold front on Monday will bring the potential for
strong thunderstorms, locally heavy rain, and lightning across the
region. Shower and isolated thunderstorm chances will linger near
the Canadian border Tuesday and Wednesday. Temperatures will not
be as hot, with high temperatures in the 80s and low 90s.
&&
.DISCUSSION...
Today and Tuesday:
Convective showers are well underway across the region this
morning. A potent trough is swinging through our area from the
southwest and its associated low is supplying upper-level
vorticity that will aid in elevated storm formation later this
morning into the late evening. Along with the trough will be an
upper-level cold front which will further assist storm formation.
One consideration will be how much cloud cover is able to limit
solar heating and surface CAPE as skies are forecast to be near
overcast for most of the day.
The southeast portions of the CWA will be in the trough’s jet
streak with a steering flow of 35 knots, so flooding risks will
be minimal with the faster moving storms. However the Okanogan
Valley and Highlands will be a different story, with the low
sitting right on the Canadian border near North-central Washington
and with it, bringing much slower storm motions of barely 5 knots
where nearly stationary storms will pose a flash flooding risk on
steeper terrains. PWATs remain high with values near 140% of
normal in the Southeastern parts of the CWA and up to 170% of
normal in the Okanogan Valley and Highlands. GFS and HRRR forecast
soundings show lapse rates between 6.5-7.5 degrees C/km from 0-3
km which will aid in stronger and longer-lived storms. A flood
watch covers these areas of concern where burn scars in steep
terrain are most susceptible to see heavy rain and debris flow
potential.
Storms area wide will be capable of producing severe wind gusts
due to the high lapse rates and 0-6km shear of 20-25 knots with
DCAPE values between 550-650 J/kg, though confidence is low in how
widespread these gusts will be. Most deterministic models show an
enhanced-V sounding. There is decent model agreement that the
severe potential of the storms will be heavily limited by the lack
of surface CAPE with values between 500-650 J/kg. The threat for
severe hail will be extremely limited due to the lack of CAPE in
the hail growth zone.
Storms that form in South-central Washington will have the
necessary ingredients to promote fire starts and fire spreads
with frequent and abundant lightning and little to no
precipitation (dry lightning). Our period of hot and dry has aided
to dry out the fuels susceptible to fire starts. Moses Lake to
Wenatchee and east to the Palouse is particularly vulnerable as
fast moving storms could produce frequent lightning with little to
no rainfall. Thunderstorm probability in areas that will see
little or no rainfall 25-35% which may result in dry thunder.
Later in the day as the low shifts further eastward, the trough
will begin to wrap northward and provide enough elevated
vorticity to create a modest mesoscale convective system rotating
around the low. The MCS storms will strengthen as the sun sets and
longwave cooling of the atmosphere allows lapse rates to steepen
further, bringing more potential for severe wind gusts, primarily
to the Idaho Panhandle and far Northeastern Washington. The trough
and associated MCS will move out of our area and into Canada by
11pm Monday.
Storm potential wanes overnight and temperatures begin to rise
again Tuesday. There is significant model divergence on
temperatures the next few days due to uncertainty in the strength
of the aforementioned cold front. The ECMWF and CMC hold the
probability of exceeding 90 degrees at nearly 100 percent across
much of Southeastern Washington, while the GFS and NBM are cooler
in the low to mid 80s. Wind gusts will max around 20 knots
Tuesday, though RH values are near 60% so widespread fire risk is
lower. /Sinowitz/Dewey
Wednesday through Sunday: Shortwave ridging is interrupted as a
disturbance running up from the southwest and flattens it out
some Wednesday which is enough to include minor mentions for short
lived spotty afternoon and evening thunderstorms near the
northern British Columbia border. Ridging then amplifies some
Thursday as an area of low pressure extending from the Gulf of
Alaska southward off the Washington coast does some digging to the
south. The resulting southwest flow between the west edge of the
building ridge over the Western US and the earlier referred to
digging low off the coast has potential to allow disturbances
rotating around the offshore low to eject and overtop the ridge
but the probability of occurrence is low as this ridge amplifies
into the weekend so any pops for thunder that linger near the
northern border are rather spotty and are unlikely to merit
mention in the zone forecast. What it will allow for is a
persistent gradual warming trend with generally sunny skies with
temperatures peaking on Sunday. Ensembles suggest an increased
likelihood of the ridge axis shifting east into Northwest Montana
as a negatively tilted trof runs thru it Sunday night thus taller
box and whiskers plots of temps on the NBM 1D viewer conveying
this uncertainty. /Pelatti
&&
.AVIATION...
18Z TAFs: Showers and thunderstorms will be prevalent over the
aviation area until about 04Z Tuesday as a weather disturbance
moves thru the region. Some of the thunderstorms could be strong,
with hail and gusty winds, as well as heavy rain. Primarily VFR
conditions are forecast, but any heavier storms could briefly
produce MVFR cigs/vis. Storm motion will vary a bit with most
moving from southwest to northeast at 15 to 30 mph near TAF sites,
though storms over Okanogan county will be much slower with more
variability to their direction of movement. /KD
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 83 56 85 56 87 57 / 50 20 0 0 0 0
Coeur d'Alene 83 56 84 55 86 57 / 40 30 0 0 0 10
Pullman 81 51 82 50 83 52 / 40 10 0 0 0 0
Lewiston 91 62 92 62 93 63 / 30 10 0 0 0 0
Colville 82 49 84 50 86 50 / 70 50 10 0 10 10
Sandpoint 83 54 83 53 84 53 / 40 40 10 0 0 10
Kellogg 81 57 79 58 82 58 / 40 20 0 0 0 10
Moses Lake 86 54 89 55 89 56 / 80 10 0 0 0 0
Wenatchee 85 59 89 61 87 61 / 70 10 0 0 0 0
Omak 87 58 91 61 90 60 / 60 20 0 0 10 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Red Flag Warning from 11 AM this morning to 8 PM PDT this
evening for Eastern Columbia Basin -Palouse -Spokane Area
(Zone 708)-Foothills of Northeast Washington (Zone 701)-
Lower Palouse -Snake River (Zone 709)-Western Columbia
Basin (Zone 707).
Flood Watch from 11 AM PDT this morning through this evening for
Okanogan Highlands-Okanogan Valley-Upper Columbia Basin-
Western Okanogan County.
&&In the hours before
Special weather statement, Jul 10, 10:52 AM PDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Spokane WA
1052 AM PDT Mon Jul 10 2023
WAZ032-033-035-101815-
Upper Columbia Basin WA-Washington Palouse WA-
Lower Garfield and Asotin Counties WA-
1052 AM PDT Mon Jul 10 2023
...A strong thunderstorm will impact portions of southeastern Adams,
northwestern Garfield and southwestern Whitman Counties through 1115
AM PDT...
At 1052 AM PDT, Doppler radar was tracking a strong thunderstorm 17
miles northeast of Ayer, or 32 miles north of Dayton, moving
northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Washtucna, Benge, Hooper, La Crosse, Riparia, and Hay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4659 11821 4662 11820 4674 11825 4674 11832
4681 11835 4719 11807 4665 11778 4658 11784
4662 11785 4658 11790 4659 11802 4655 11817
TIME...MOT...LOC 1752Z 205DEG 32KT 4677 11815
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FewkesSpecial weather statement, Jul 10, 11:14 AM PDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Spokane WA
1114 AM PDT Mon Jul 10 2023
WAZ032-033-035-036-101845-
Spokane Area WA-Upper Columbia Basin WA-Washington Palouse WA-
Lower Garfield and Asotin Counties WA-
1114 AM PDT Mon Jul 10 2023
...A strong thunderstorm will impact portions of eastern Adams,
northwestern Garfield, central Whitman, southeastern Lincoln and
southwestern Spokane Counties through 1145 AM PDT...
At 1113 AM PDT, Doppler radar was tracking a strong thunderstorm 18
miles north of Delaney, or 31 miles north of Dayton, moving northeast
at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
St. John, Sprague, Endicott, Lamont, Riparia, Hay, Amber, Dodge,
Revere, La Crosse, Almota, Tyler, Dusty, Marengo, Winona, Benge,
Hooper, Ewen, and Ewan.
This includes the following highways...
Interstate 90 in Washington between mile markers 245 and 263.
U.S. Highway 12 in Washington between mile markers 389 and 398.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4647 11774 4647 11786 4662 11785 4661 11788
4658 11790 4659 11802 4655 11815 4708 11823
4755 11772 4667 11743 4644 11772
TIME...MOT...LOC 1813Z 214DEG 44KT 4677 11788
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FewkesSpecial weather statement, Jul 10, 11:44 AM PDT, 37 minutes before
Special Weather Statement
National Weather Service Spokane WA
1144 AM PDT Mon Jul 10 2023
WAZ035>037-101915-
Spokane Area WA-Upper Columbia Basin WA-Northeast Mountains WA-
1144 AM PDT Mon Jul 10 2023
...A line of thunderstorms will impact portions of eastern Lincoln,
southeastern Stevens, northern Spokane and southwestern Pend Oreille
Counties through 1215 PM PDT...
At 1143 AM PDT, Doppler radar was tracking thunderstorms along a
line extending from 17 miles north of Davenport to 15 miles
southwest of Cheney. Movement was northeast at 50 mph.
HAZARD...Winds in excess of 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Spokane, Spokane Valley, Cheney, Airway Heights, Medical Lake, Nine
Mile Falls, Deer Park, Chewelah, Millwood, Fairwood, Suncrest,
Fairchild AFB, Trentwood, Country Homes, Town And Country, Chattaroy,
Dishman, Mead, Reardan, and Springdale.
This includes the following highways...
Interstate 90 in Washington between mile markers 248 and 291.
U.S. Highway 2 in Washington between mile markers 255 and 309.
U.S. Highway 195 in Washington between mile markers 91 and 95.
U.S. Highway 395 in Washington between mile markers 165 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4854 11777 4769 11716 4731 11793 4791 11819
TIME...MOT...LOC 1843Z 204DEG 45KT 4791 11816 4734 11784
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FewkesSpecial weather statement, Jul 10, 11:48 AM PDT, 33 minutes before
Special Weather Statement
National Weather Service Spokane WA
1148 AM PDT Mon Jul 10 2023
IDZ003-WAZ031>033-035-036-101915-
Idaho Palouse ID-Spokane Area WA-Northeast Blue Mountains WA-
Upper Columbia Basin WA-Washington Palouse WA-
Lower Garfield and Asotin Counties WA-
1148 AM PDT Mon Jul 10 2023
...Strong thunderstorms will impact portions of western Latah,
Garfield, Whitman, southeastern Lincoln, northwestern Asotin and
southern Spokane Counties through 1215 PM PDT...
At 1147 AM PDT, Doppler radar was tracking strong thunderstorms along
a line extending from 17 miles southwest of Cheney to 13 miles west
of Colfax to 7 miles southeast of Turner. Movement was east at 30
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Spokane, Spokane Valley, Pullman, Cheney, Colfax, Millwood, Pomeroy,
Trentwood, Dishman, Green Acres, Palouse, Fairfield, Garfield,
Albion, Rosalia, St. John, Rockford, Oakesdale, Colton, and Endicott.
This includes the following highways...
Interstate 90 in Washington between mile markers 248 and 264, and
between mile markers 284 and 293.
U.S. Highway 12 in Washington between mile markers 392 and 429.
U.S. Highway 195 in Washington between mile markers 7 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4626 11762 4633 11762 4634 11768 4638 11768
4640 11772 4647 11774 4647 11782 4687 11777
4739 11795 4773 11718 4685 11703 4623 11717
TIME...MOT...LOC 1847Z 271DEG 27KT 4734 11787 4688 11765 4634 11773
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
FewkesSpecial weather statement, Jul 10, 12:17 PM PDT, 4 minutes before
Special Weather Statement
National Weather Service Spokane WA
1217 PM PDT Mon Jul 10 2023
WAZ033-035>037-101945-
Spokane Area WA-Upper Columbia Basin WA-Northeast Mountains WA-
Washington Palouse WA-
1217 PM PDT Mon Jul 10 2023
...Thunderstorms will impact portions of north central Whitman, east
central Lincoln, southeastern Stevens, Spokane and south central
Pend Oreille Counties through 1245 PM PDT...
At 1216 PM PDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles west of Deer Park to 15 miles
southeast of Cheney. Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Spokane, Spokane Valley, Cheney, Liberty Lake, Airway Heights,
Medical Lake, Nine Mile Falls, Deer Park, Millwood, Fairwood,
Suncrest, Fairchild AFB, Dishman, Green Acres, Trentwood, Country
Homes, Town And Country, Chattaroy, Mead, and Otis Orchards-East
Farms.
This includes the following highways...
Interstate 90 in Washington between mile markers 259 and 297.
U.S. Highway 2 in Washington between mile markers 262 and 321.
U.S. Highway 195 in Washington between mile markers 64 and 95.
U.S. Highway 395 in Washington between mile markers 165 and 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4756 11703 4727 11704 4719 11760 4792 11810
4830 11737
TIME...MOT...LOC 1916Z 235DEG 32KT 4802 11770 4729 11741
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CMSSpecial weather statement, Jul 10, 12:21 PM PDT, 0 minutes before
Special Weather Statement
National Weather Service Spokane WA
1221 PM PDT Mon Jul 10 2023
IDZ003-004-WAZ032-033-101945-
Central Panhandle Mountains ID-Idaho Palouse ID-
Washington Palouse WA-Lower Garfield and Asotin Counties WA-
1221 PM PDT Mon Jul 10 2023
...Strong thunderstorms will impact portions of northwestern Latah,
southwestern Benewah, northern Garfield, eastern Whitman and
southeastern Spokane Counties through 1245 PM PDT...
At 1221 PM PDT, Doppler radar was tracking strong thunderstorms along
a line extending from 20 miles south of Cheney to Colfax to near
Pomeroy. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pullman, Moscow, Colfax, Palouse, Tekoa, Garfield, Albion, Rosalia,
St. John, Oakesdale, Malden, Latah, Farmington, Princeton, Steptoe,
Belmont, Diamond, Almota, Mayview, and Thornton.
This includes the following highways...
U.S. Highway 95 in Idaho between mile markers 350 and 368.
U.S. Highway 12 in Washington between mile markers 393 and 395.
U.S. Highway 195 in Washington between mile markers 9 and 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4732 11699 4698 11688 4655 11715 4648 11781
4688 11753 4724 11764
TIME...MOT...LOC 1921Z 255DEG 25KT 4721 11746 4690 11736 4653 11754
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
FewkesThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:30 AM PDT | Special Weather Statement | OTX | Douglas | 30 min |
| Jul 10, 7:41 AM PDT | Special Weather Statement | OTX | Whitman | 34 min |
| Jul 10, 8:00 AM PDT | Special Weather Statement | OTX | Whitman | 30 min |
| Jul 10, 8:03 AM PDT | Special Weather Statement | OTX | Grant | 27 min |
| Jul 10, 8:25 AM PDT | Special Weather Statement | OTX | Douglas, Grant | 35 min |
| Jul 10, 8:26 AM PDT | Special Weather Statement | OTX | Whitman | 34 min |
| Jul 10, 8:54 AM PDT | Special Weather Statement | OTX | Spokane | 36 min |
| Jul 10, 9:00 AM PDT | Special Weather Statement | OTX | Douglas | 30 min |
| Jul 10, 10:15 AM PDT | Special Weather Statement | OTX | Adams | 30 min |
| Jul 10, 10:52 AM PDT | Special Weather Statement | OTX | Adams | 23 min |
| Jul 10, 11:14 AM PDT | Special Weather Statement | OTX | Whitman | 31 min |
| Jul 10, 11:44 AM PDT | Special Weather Statement | OTX | Spokane, Stevens | 31 min |
| Jul 10, 11:48 AM PDT | Special Weather Statement | OTX | Garfield, Spokane, Whitman | 27 min |
| Jul 10, 12:17 PM PDT | Special Weather Statement | OTX | Spokane | 28 min |
| Jul 10, 12:45 PM PDT | Special Weather Statement | OTX | Spokane | 30 min |
| Jul 10, 12:47 PM PDT | Special Weather Statement | OTX | Garfield | 28 min |
| Jul 10, 2:16 PM PDT | Special Weather Statement | OTX | Kittitas | 29 min |
| Jul 10, 2:25 PM PDT | Areal Flood Advisory | OTX | Chelan | 86 min |
| Jul 10, 2:50 PM PDT | Special Weather Statement | OTX | Douglas | 25 min |
| Jul 10, 2:55 PM PDT | Special Weather Statement | OTX | Douglas | 35 min |
| Jul 10, 3:02 PM PDT | Areal Flood Advisory | OTX | Chelan | 3 hr |
| Jul 10, 3:02 PM PDT | Special Weather Statement | OTX | Chelan | 28 min |
| Jul 10, 3:14 PM PDT | Severe Thunderstorm Warning | OTX | Douglas, Grant | 46 min |
| Jul 10, 3:29 PM PDT | Areal Flood Advisory | OTX | Douglas | 3 hr |
| Jul 10, 3:30 PM PDT | Special Weather Statement | OTX | Lincoln | 30 min |
| Jul 10, 3:38 PM PDT | Severe Thunderstorm Warning | OTX | Lincoln | 52 min |
| Jul 10, 3:57 PM PDT | Severe Thunderstorm Warning | OTX | Douglas, Grant | 48 min |
| Jul 10, 4:03 PM PDT | Flash Flood Warning | OTX | Chelan | 3 hr |
| Jul 10, 4:10 PM PDT | Special Weather Statement | OTX | Douglas | 35 min |
| Jul 10, 4:23 PM PDT | Areal Flood Advisory | OTX | Grant, Lincoln | 3 hr |
| Jul 10, 4:24 PM PDT | Severe Thunderstorm Warning | OTX | Ferry, Grant, Lincoln, Stevens | 51 min |
| Jul 10, 4:43 PM PDT | Severe Thunderstorm Warning | OTX | Douglas, Grant | 47 min |
| Jul 10, 4:58 PM PDT | Special Weather Statement | OTX | Douglas | 32 min |
| Jul 10, 9:35 AM PDT | Special Weather Statement | OTX | Kootenai | 25 min |
| Jul 10, 10:19 AM PDT | Special Weather Statement | OTX | Kootenai | 26 min |
| Jul 10, 1:11 PM PDT | Special Weather Statement | OTX | Kootenai | 49 min |
| Jul 10, 1:59 PM PDT | Special Weather Statement | OTX | Bonner | 46 min |
| Jul 10, 2:45 PM PDT | Special Weather Statement | OTX | Bonner, Boundary | 45 min |
Nearby
Special Weather Statements in Washington, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.